# SDR ABXA010652

- Difficulty date: December 25, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,013 hours, 65,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS WOULD NOT COME ON IN THE ARM POSITION.  REPLACED THE EMERGENCY LIGHTS BATTERY SUPPLY UNIT IAW DC-9 MM.  OPS CHECKED GOOD.
